# SDR 99ZZZX1148

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dorner DO328100
- Propeller: Hartzl HDE6C3B
- System (JASC): 6114 · Propeller Hub Section
- Part: Bushing
- Part number: A4959
- Condition: Loose
- Location: Hub
- Part time: 1,883 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER S/N HL271 WAS RETURNED FOR VIBRATION AND COMPLIANCE OF SB'S HD-SB-61-005, 014 AND 020.  AFTER DISASSEMBLY, INSPECTION REVEALED THE A-4959 VESPEL BUSHING HAD COME LOOSE FROM THE PITCH CHANGE ROD BORE SEAT IN THE ENGINE SIDE HALF OF THE HUB.  THE BUSHING WAS NOT DAMAGED, BUT WAS REMOVED WITH THE HYDRAULIC UNIT.
